Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 149, Number 2

All articles in this issue are freely accessible.

Extending monotone decompositions of 3-manifolds
R. H. Bing.
Trans. Amer. Math. Soc. 149 (1970), 351-369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0263051
On the structure of certain idempotent semigroups
Ahmad Shafaat.
Trans. Amer. Math. Soc. 149 (1970), 371-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0258995
On $n$-parameter discrete and continuous semigroups of operators
James A. Deddens.
Trans. Amer. Math. Soc. 149 (1970), 379-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259659
Some fixed point theorems for compact maps and flows in Banach spaces.
W. A. Horn.
Trans. Amer. Math. Soc. 149 (1970), 391-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0267432
On properties of subspaces of $l_{p},0<p<1$
W. J. Stiles.
Trans. Amer. Math. Soc. 149 (1970), 405-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0261315
A generalization of the Siegel-Walfisz theorem
Larry Joel Goldstein.
Trans. Amer. Math. Soc. 149 (1970), 417-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274416
Analogues of Artin’s conjecture
Larry Joel Goldstein.
Trans. Amer. Math. Soc. 149 (1970), 431-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279066
On a lemma of Milutin concerning averaging operators in continuous function spaces
Seymour Z. Ditor.
Trans. Amer. Math. Soc. 149 (1970), 443-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0435921
On entropy and generators of measure-preserving transformations
Wolfgang Krieger.
Trans. Amer. Math. Soc. 149 (1970), 453-464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259068
Systems of derivations
Frances Gulick.
Trans. Amer. Math. Soc. 149 (1970), 465-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275170
A characterization of the Peano derivative
J. Marshall Ash.
Trans. Amer. Math. Soc. 149 (1970), 489-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259041
Representations of twisted group algebras
Robert C. Busby and Harvey A. Smith.
Trans. Amer. Math. Soc. 149 (1970), 503-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0264418
Mersions of topological manifolds
David Gauld.
Trans. Amer. Math. Soc. 149 (1970), 539-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0266217
Exact dynamic systems are tree-like and vice-versa
Kuo-tsai Chen.
Trans. Amer. Math. Soc. 149 (1970), 561-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277007
The tension field of the Gauss map
Ernst A. Ruh and Jaak Vilms.
Trans. Amer. Math. Soc. 149 (1970), 569-573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259768
Some applications of Waldhausen’s results on irreducible surfaces
C. D. Feustel.
Trans. Amer. Math. Soc. 149 (1970), 575-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0261575
Piecewise linear groups and transformation groups
Herman Gluck.
Trans. Amer. Math. Soc. 149 (1970), 585-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0261609
Structure spaces of semigroups of continuous functions
K. D. Magill.
Trans. Amer. Math. Soc. 149 (1970), 595-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0266182
Quasi-states on $C^{∗} $-algebras
Johan F. Aarnes.
Trans. Amer. Math. Soc. 149 (1970), 601-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282602
Amalgamation of polyadic algebras
James S. Johnson.
Trans. Amer. Math. Soc. 149 (1970), 627-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0284319
The homotopy type of Fredholm manifolds
Kalyan K. Mukherjea.
Trans. Amer. Math. Soc. 149 (1970), 653-663
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0259954
The free envelope of a finitely generated commutative semigroup
Pierre Antoine Grillet.
Trans. Amer. Math. Soc. 149 (1970), 665-682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292975
American Mathematical Society